MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG VISTA®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG VISTA®; PUMP, INFUSION
Catalog Number 637-202
Medical Device Problem Codes False Alarm (1013); Failure to Charge (1085); Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: these are the issues with the 3 pump being reported: serial nr#'s (b)(6).· pumps do not hold a charge despite being plugged in overnight · continuously say 'occlusion' or 'air in line' despite neither of which really present.· when pressing start for infusion, frequently will flash from several different screens randomly and suddenly not work.Need to turn off and back on and reset.· sometimes will just not infuse despite everything being correct.Need to turn off and on several times before it either starts working or need to just not use pump and run by gravity.Pump sn: (b)(6) - mdr#: 9610825-2025-00681.Pump sn: (b)(6) - mdr#: 9610825-2025-00682.
 
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).The device was not returned for evaluation.Further investigation of the complaint is not possible without a device for evaluation.If the device does become available, the complaint will be reopened for further evaluation.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
VISTA®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
elena reifenstein
824 12th avenue
bethlehem, PA 18018
4847197287
MDR Report Key23610207
Report Number9610825-2025-00680
Device Sequence Number21146817
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852(11)100621
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number637-202
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown